A detailed study of graded frame, graded fuzzy topological system and fuzzy topological space with graded inclusion is already done in our earlier paper. The notions of graded fuzzy topological sys...
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1080/11663081.2022.2050134
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Graded Consequence: Further Studies.M. K. Chakraborty - 1995 - Journal of Applied Non-Classical Logics 5 (2):227-238.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Graded Consequence Relations and Fuzzy Closure Operator.Giangiacomo Gerla - 1996 - Journal of Applied Non-Classical Logics 6 (4):369-379.
Fraïssé Classes of Graded Relational Structures.Guillermo Badia & Carles Noguera - 2018 - Theoretical Computer Science 737:81–90.
A Logical Framework for Graded Predicates.Petr Cintula, Carles Noguera & Nicholas J. J. Smith - 2017 - In Alexandru Baltag, Jeremy Seligman & Tomoyuki Yamada (eds.), Logic, Rationality, and Interaction: LORI 2017. Berlin: Springer. pp. 3-16.
Intuitionistic Fuzzy Ideals Topological Spaces.A. A. Salama & S. A. Alblowi - 2012 - Advances in Fuzzy Mathematics 7 (1):51-60.
Fuzzy Closure Systems on L-Ordered Sets.Lankun Guo, Guo-Qiang Zhang & Qingguo Li - 2011 - Mathematical Logic Quarterly 57 (3):281-291.
An Extension Principle for Fuzzy Logics.Giangiacomo Gerla - 1994 - Mathematical Logic Quarterly 40 (3):357-380.
Continuous Triangular Norm Based Fuzzy Topology.Dexue Zhang & Gao Zhang - 2019 - Archive for Mathematical Logic 58 (7-8):915-942.
A Type of Fuzzy Ring.Hacı Aktaş & Naim Çağman - 2007 - Archive for Mathematical Logic 46 (3-4):165-177.


Added to PP index

Total views
1 ( #1,546,839 of 2,508,112 )

Recent downloads (6 months)
1 ( #416,711 of 2,508,112 )

How can I increase my downloads?


My notes